# SDR SWIA20230623

- Difficulty date: June 23, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R BETWEEN FS349.00 AND FS364.00     (C-CHECK RO 8/31/2023)    REMOVED AND REPLACED MAIN AVIONICS BAY STR 23R FROM FS333 TO FS379 REF DWG SH690-31350 REV M, CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY AND FORM M-337
